# SDR SWIA202264603

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 39,897 hours, 36,239 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING APPROACH WITH ENGINE BLEEDS SELECTED, JUST AFTER STARTING APU, NOTICED A STRONG OIL . FA CALLED AND REPORTED THAT SHE AND THE PASSENGERS SMELL A STRONG OILY ODER. FUMES WENT AWAY AFTER DESELECTING 10TH STAGE BLEED AIR.  (FLIGHT 4273 - FILED CLOSED)   STARTED AND RAN THE APU FOR 15 MINUTES IN REFERENCE TO THE CRJ-200 AMM 49-10-00. RIGHT AFTER THE APU STARTED, TURNED THE L/H AND R/H ACMS ON, HAD A STRONG SMELL OF OIL. AFTER SOME TIME, THE ODOR WENT AWAY. CLOSED THE APU LCV. STARTED AND RAN THE R/H ENGINE FOR 15 MINUTES IN REFERENCE TO THE CRJ-200 AMM 71-00-00. OPENED R/H ENGINE 10TH STAGE VALVE. DISCOVERED A SMALL HINT OF OIL ODOR. CLOSED THE R/H ENGINE 10TH STAGE VALVE. STARTED AND RAN THE L/H ENGINE FOR
